okay here's the deal.
I have been pumping with a minimed revel with uick set infusion sets for about 2 months now, been type 1 since december 09.
Tonight, I'm getting ready for bed, I decide to change my infusion set. (Not low on insulin, but it has been 4 days.) The last 2 days I noticed that if i bumped into my set, or it got nudged that it hurt. Never thought anything of it. So as I painfully pull the set out of my body, I am greeted by a flarring red circle around where the cannula was. I touch it to see if it was painful, which it was, and puss started coming out of it (almost like a zit haha).
Well it's 10:30 now and I did the most logical thing. Put neosporin on it and wrap it with a band aid. Put the new infusion set on the other side of my body.
Anyways, has this ever happened to anyone? If so, what did you do? How long did it take to go away?
Personally, I have never had any problem with the infusion set and skin problems up until now. (Say I've done roughly 20 changes now.